# SDR 95ZZZX1286

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28FG
- Make and model: Parten P68
- Aircraft serial: 325180B
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 68540693
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR OCCURRED AT PULLEYS IN VERTICAL FIN.  WEAR WAS NOT VISIBLE UNTIL REMOVED FROM AIRCRAFT.  THE ORIGINAL CONTROL CABLES DO NOT SEEM TO HAVE A LONG SERVICE LIFE.
